# SDR CA160118005

- Difficulty date: January 17, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT HAS ITS SECOND AIR TURN BACK DUE TO NOSE DOOR AND NLG NOT RETRACTING AFTER TAKEOFF.  IN BOTH THE EVENT IT WAS THE SAME REPORTED SNAG.  APART FROM THIS COMPANY HAS 2 OTHER ATB DUE TO NLG NOT RETRACTING ISSUE IN RECENT PAST, DATE: AFTER T/O ON SELECTING L/G UP, NOSE RED LIGHT AND NOSE DOOR AMBER LIGHT REMAINED ON.ALL OTHER PARAMETERS NORMAL  LOWERED L/G ON ALT. MEANS IAW QRH LANDING AND TAXI WITHOUT NWS  MAINTENANCE ACTION ACCOMPLISHED TO RECOVER ACFT.  FIM TASK 32-00-00-810-811 1, PSEU BITE SHOWS FAULT CODE LGDRCL UNREASONABLY FAR. NGDRCL UNREASONABLY FAR RGDRCL UNREASONABLY FAR.  NOSE GEAR DOOR CLOSE SENSOR RIGGING CARRIED OUT. PREVIOUS VALUES WERE 10.068. FINAL VALUES ARE 8.695 2. FILTERS OF NLG CIRCUIT INSPECTED IAW AMM TASK 32-31-71-000-801 AND 32-31-71-400-801.  BOTH INLINE FILTERS OF SSV INSPECTED FOUND SATISFACTORY.  DID THE CLOSEOUT. CHECKED NLG DOOR LINKAGE FOR VISUAL DEFECTS DAMAGE AND CORRECT INSTALLATION FOUND SATISFACTORY.  VISUAL INSPECTION OF NLG DOOR ACTUATOR NLG DOOR SEQUENCE VALVE FOUND SATISFACTORY.  RESISTANCE CHECK OF SOLENOID SELECTOR VALVE CARRIED OUT IAW AMM 32-31-71-760-801, REF FOUND 17.5 OHMS WITHIN AMM LIMITS 6.  FURTHER NLG RETRACTION CHECK CARRIED OUT IAW AMM 32-3100-867-802 FOUND NLG RETRACTION SYS AND INDICATION NORMAL.  DURING RETRACTION PROCESS OBSERVED NLG RETRACT ACTUATOR AND ITS LINES GETTING HEATED UP WITH HISSING SOUND.  SUSPECTED NLG RETRACT ACTUATOR INTERNAL LEAKAGE.  SAME REPLACED IAW AMM 32-3146-000. CHECKED FOR INSTALLATION AND SECURITY FOUND SATISFACTORY.  LOCK ACTUATOR ALSO INSPECTED ON SIMILAR LINES FOUND SATISFACTORY.
